Expansion of functions of several variables in series of integrals
Doklady Akademii Nauk, Tome 339 (1994) no. 3, pp. 301-303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_339_3_a2,
author = {L. D. Kudryavtsev},
title = {Expansion of functions of several variables in series of integrals},
journal = {Doklady Akademii Nauk},
pages = {301--303},
year = {1994},
volume = {339},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_339_3_a2/}
}
L. D. Kudryavtsev. Expansion of functions of several variables in series of integrals. Doklady Akademii Nauk, Tome 339 (1994) no. 3, pp. 301-303. http://geodesic.mathdoc.fr/item/DAN_1994_339_3_a2/